# SDR COMA9660195

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Dirty
- Location: Lt Pack
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, NOTICED FAINT BURNING SMELL COMING FROM GASPERS IN COCKPIT.  REPLACED COALESCER BAG - OPS CHECK GOOD.
